# SDR SWIA200616930

- Difficulty date: July 28, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 17,648 hours, 26,713 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NORMAL EXTENSION OF GEAR NOT POSSIBLE.  DROPPED GEAR MANUALLY WITH BAR.ADJUSTED NOSE LANDING GEAR ACTUATOR.  OPERATIONAL CHECKS GOOD.
